Info

MSFTajik

Doctor Christoph examines 16 year old Shahnoza in her family home.
Shahnoza started MDR TB treatment in October 2012 but it turned out she has EXDR TB. Since january 2013 she is receiving the right medicines, but she will need another 1,5 years of treatment.
One of the side effects of her medicines is the loss of sight to her one eye. This might affect her chances of wanting to go back to school again now that her sputum is not infectious anymore.

Add to Lightbox Download
Filename
wm_20130919_MSFTajik_DSC_3568.jpg
Copyright
Wendy Marijnissen
Image Size
4256x2832 / 2.6MB
Contained in galleries
TB in Tajikistan
Doctor Christoph examines 16 year old Shahnoza in her family home. <br />
Shahnoza started MDR TB treatment in October 2012 but it turned out she has EXDR TB. Since january 2013 she is receiving the right medicines, but she will need another 1,5 years of treatment.<br />
One of the side effects of her medicines is the loss of sight to her one eye. This might affect her chances of wanting to go back to school again now that her sputum is not infectious anymore.